# SDR SWAA040210

- Difficulty date: January 21, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 56,681 hours, 41,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED AT BS 360, STRINGER 4L, AND BS 344, STRINGER 9R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
